# SDR 9721949104

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94S
- Make and model: Doug DC-9-15
- Aircraft serial: 47204
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Assy
- Condition: Failed
- Location: Rt Wing
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, AIRCRAFT INCURRED A NON-SYMMETRICAL FLAP CONDITION WITH THE LEFT FLAP SETTING AT 50 DEGREES AND THE RIGHT FLAP SETTING AT 30 DEGREES.  CAPTAIN DECLARED A YELLOW EMERGENCY SITUATION, ALERTED EMERGENCY EQUIPMENT, AND LANDED WITHOUT INCIDENT.  MAINTENANCE COMPLETED AND COMPLIED WITH EA 91-153375, SEC 1, STEP 4 LOG PAGE 7059108 IS THE ORIGINAL PILOT REPORT.  THE MAIN REPAIRS WERE MADE TO THE NR 3 FLAP HINGE, NR 2 FLAP HINGE ATTACH BOLTS, AND REPLACED THE RIGHT WING FLAP ASSEMBLY.
